# SDR IPXA2021052469785

- Difficulty date: May 21, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 19,908 hours, 7,260 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL FWD ENT DOOR EICAS CAME ON AFTER LANDING AND WENT OUT JUST PRIOR TO BLOCK IN. THIS CAUSED THE ACARS TO SHOW US BLOCKED IN AS SOON AS THE LIGHT CAME ON.L FWD ENTRY DOOR INSPECTED SENSORS CLEANED OPERATIONAL CHECK C/O IAW AMM 52-12-00-601 REV 133.04 NO FAULTS, ALL SATIS.
